# SDR 96ZZZX4938

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2466D
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0324
- System (JASC): 2810 · Fuel Storage
- Part: Fuel System
- Condition: Water Contam
- Location: Lt Wing
- Part time: 3,063 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND CLIMB, ENGINE SUFFERED A LOSS OF POWER AND STOPPAGE CAUSING AN EMERGENCY LANDING.  ENGINE REGAINED POWER AS TOUCH DOWN WAS MADE.  FOUND EVIDENCE OF WATER IN LEFT FUEL TANK.  PILOT STATED TANKS HAD BEEN SAMPLED PRIOR TO TAKEOFF.  HIGH HUMIDITY HAD BEEN IN THE AREA FOR SEVERAL DAYS.
